Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

? re: PHYSICAL DANGER w/abrupt discontinuation

Posted by Jane on July 11, 1999, at 8:03:59

Is there any physical danger in abruptly discontinuing Effexor XR? I have heard warnings of abruptly discontinuing Xanax because of seizure possibility. Is it the same with Eff? Can the uncomfortable side effects of withdrawal from Eff. be shortened by spending a week just focusing on surviving without the med? Has anyone had GOOD success with discontinuing this med?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jane thread:8563